# SDR 9513659855

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Req Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO REMOVE THE INTERIOR HANDLE FROM THE CLIPS; INADEQUATE FORCE WAS SUBSEQUENTLY REQUIRED TO DROP THE TAILCONE.  ADJUSTED THE CLIPS AND LATCHES.  CHECKED OK.
